MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6LPC-S
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a communication that while in use on a patient, after a few days of use, it was confirmed that the pilot balloon did not work (could not deflate) while checking the cuff.According to the reporter, several attempts were made and the balloon started working normally, but it was replaced as a precaution.The customer indicated that there was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was received for evaluation and the reported event of cuff breakage was confirmed.Inflation/deflation testing performed found the cuff deflated immediately.Visual inspection performed confirmed a cut in the cuff.Manufacturing controls are in place to detect damage and to reduce the potential for occurrence during the manufacturing process.The damage observed in the sample would have been detected during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6999931
Report Number2936999-2017-05589
Device Sequence Number16466856
Product Code JOH
UDI-Device Identifier20884522031971
UDI-Public20884522031971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model Number6LPC-S
Device Catalogue Number6LPC-S
Device Lot Number16J0566JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;